# SDR DALA2025123009517

- Difficulty date: December 24, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 56,536 hours, 27,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Part serial: 750
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 71,136 hours, 27,337 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS EXTENSI N PIN ON SNUBBER AT L4 DOOR.  4L DOOR ROTARY SNNUBER WAS REPLACED BY SERVICIABLE SNUBBER PER AMM 52- 11-10 ALSO SAME 4L DOOR WAS REMOVED/INSTALLED PER AMM 52-11-01. (1367638)
